It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Brain & Nervous System Disorders Board Index
Pages: 1Showing 1 - 16 of 16 for pins and needles shaking. (0.005 seconds)


... hey everyone im 22 female on psychiatric medications. I stopped one cold turkey and developed shaking and a lot of strong pain in my chest area. took an echocariogram all negative for heart problems. ... (7 replies)
... but this happened two years ago im still having side effects pins and needles in my hands numbness head spinning and always dizzy. and i feel like there is something moving through my body and my chest is always tight. what doctor do i go see for help witn this? ... (7 replies)
... I just found this forum half an hour ago or so, and it seems like I'd be able to get some good perspective here. ... (2 replies)

... you can do a search on the web. Sore throats are another sign of these illness. I've been sick for 4 years now with them, and when I look back, I can see how gradual it happned to me. I'd have weird things to on inside that would come and go. ... (4 replies)
Shaking hands?
Jul 2, 2004
... Yeah, I just had my gallbladder taken out and had some tests ran on my adrenal glands. They were out of whack. I have aching muscles, joint pain, leg cramps, muscle cramps, pins and needles. ... (6 replies)
... I would also talk to your Primary doc as well in case he would like to rule out any other problems. Good luck and many blessings, hopefully its nothing serious. ... (7 replies)
... I would advise you to call the doctor that put you on the meds and see him. ... (7 replies)
... infection. I was checked out by the doctor, who gave me antibiotics. I got thrush, from the antibiotics I guess, so I went back to the doctor who checked me out and confirmed thrush. ... (4 replies)
... having head spinning a lot and sensations going down my back. ... (7 replies)
... I did this once as well and it was a horrible ordeal. One should NEVER quit a med like that cold turkey. The best way to help yourself is to take them and wean off slowly, otherwise you could really hurt youself as you are seeing, in some cases it could be much worse. ... (7 replies)
... ks was going from the top of my head to my my toes....even if i just moved my eyes,,it was horrible,,the only thing that stopped it was getting back on the pills and telling doc,,and tapering off slowly... ... (7 replies)
... Actually I had no detectable B12 by the time I was tested for it. Make sure you do not have Pernicious Anemia, and Subacute combined degeneration. ... (4 replies)
... This problem is an ongoing problem been happening over 2years now. i probably damaged my body going cold turkey off my psychiatric meds. i also get these weird sensations like something dripping from my head than going into my chest thn down my leg is this a nerve or what. i get a lot of tightness in my chest too i always feel faint (7 replies)
... ANYWAYS, while I was screwing the top piece into the cabinet, my arms were giving out on me, and I was shaking BIG time. On top of that they were aching terribly! It's a little bit of work, but nothing major, so it kind of worried me a bit. ... (2 replies)
... Hi ellaguru. I know your symptoms well. I have suffered with burning feet, twitching, sharp pains, and shaking that ranges from a slight tremble to quite violent. I also have 'buzzing' feelings in feet and hands and overreactions to temperature changes, touch and sound. ... (2 replies)
... double vision, balance problems and such. ... (0 replies)




Pages: 1

All times are GMT -7. The time now is 10:00 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!